# SDR SWAA2020021241326

- Difficulty date: January 27, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A8201
- Condition: Corroded
- Location: Bs 616-639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY EXIT CUT OUT LOWER SILL WEB CORRODED BETWEEN BS. 616 TO BS. 639, LBL 70. / R&R WEB IAW SRM AND DWG.
